# SDR ASAA2023102445831

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 2,003 hours, 617 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM FAILED. NO DATA LINK. FOLLOWED QRH. FAILURE OCCURRED AT FL320 OVER 40N13@W. GROUNDED - YES. PERFORMED BIT PER B737-9 AMM 23-15-00-710-801 AND OPERATIONAL TEST PER AMM 23-15-00-710-801 NO FAULTS FOUND.
